# SDR R61A201909271003

- Difficulty date: September 17, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 30,181 hours, 23,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086181003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH AFT PANEL SUPPORT FR 88/90. REMOVED AND REPLACED CENTER FUSELAGE III WET AREA 53-23 RH AFT PANEL SUPPORT FR  88/90 REF: SRM 51-40-08. SEE EAMS W/O H6968 SN 134 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
